# SDR L35SDR0301

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N442DM
- Make and model: Lear 35A
- Aircraft serial: 35A405
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 66082672
- Part serial: 3773
- Condition: Burned Out
- Location: Cockpit Blower
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING APPROACH INTO CVG, CREW EXPERIENCED SMOKE AND ELECTRICAL FUMES IN THE CABIN WHICH SEEMED TO ORIGINATE IN VICINITY OF BAGGAGE COMPARTMENT.  FOUND COCKPIT BLOWER MOTOR BURNED OUT.  NO FIRE OR FIRE DAMAGE.  AICRAFT LANDED WITHOUT FURTHER INCIDENT.
